# SDR SWAA2025100718627

- Difficulty date: September 27, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N8821S
- Make and model: Boeing 737-8
- Aircraft serial: 67480
- Aircraft time: 9,541 hours, 5,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CAP STRIPS HAVE NUMEROUS AREAS OF CORROSION.   CLEANED FWD CARGO CAP STRIPS PER AMM 50-10-00. FOUND CORROSION LIMITED TO CAPSTRIP PART# 453A1611-16. PROCURED SERVICEABLE REPLACEMENT CAPSTRIP FROM STOCK. CAPSTRIPS TO BE INSTALLED ON TASK TTG8Q015F392.
